Über Normen algebraischer Zahlen

Bartels, Hans-Jochen

Document Type: Article
Year of publication: 1980
The title of a journal, publication series: Mathematische Annalen
Volume: 251
Issue number: 3
Page range: 191-212
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0025-5831
Publication language: German
Institution: School of Business Informatics and Mathematics > Versicherungsmathematik (Bartels)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Bartels, Hans-Jochen (1980) Über Normen algebraischer Zahlen. Mathematische Annalen Berlin [u.a.] 251 3 191-212 [Article]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item